# SDR SWIA201436284

- Difficulty date: February 7, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 28,240 hours, 22,934 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Rough
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ROLLS LT WHEN YOU SELECT FLAPS 45.  FLT 5300 CLEANED EXCESSIVE AMOUNT OF DIRT & GREASE FROM ALL FLAP SURFACES AS REQUIRED.  SANDED ALL AREAS ON BOTH INBD FLAPS SO THE FWD EDGE OF THE ABRASION STRIP HAS SMOOTH TRANSITION TO ADJACENT PAINT SURFACE IAW AMM.  INTERROGATED FECU, NO ASYMMETRY FAULTS NOTED, FLAPS OPERATE SMOOTHLY.
